Announcement

Collapse
No announcement yet.

For those of you that take multi vitamins

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • For those of you that take multi vitamins

    Hello all,

    First off I am not positive this is the right section for this but I gave it a shot.

    For those of you who take a multi vitamin, do you run into an issue where it changes the color of your pee? I know this might sound like a strange question but I have noticed (throughout my life) when I take multi vitamins that my pee turns a neon color almost, a greenish yellow (sorry if i grossed you out). I was wondering if anyone else has had this problem and if maybe its a sign of a bigger problem with how my body is absorbing the vitamins?

    Thanks in advance for all respones!

    Drifter

  • #2
    It's the Riboflavin. Totally normal.

    Comment


    • #3
      Yes, completely normal. That color is the excess water soluble vitamins getting pee'd out of your system.

      Comment


      • #4
        yep
        beautiful
        yeah you are

        Baby if you time travel back far enough you can avoid that work because the dust won't be there. You're too pretty to be working that hard.
        lol

        Comment


        • #5
          Normally the Vit B. I get that too.

          Comment


          • #6
            It's like the 80's.
            My Fitday public journal.
            Me vs. Russian Boar, hunt is on Aug. 20th. WHAT'S MORE PRIMAL THAN THAT?!
            Recently survived Warrior Dash, New England.
            Game Developer, ex-Chef, long time Fatbody.

            Comment


            • #7
              Drink more water and it's not that noticable.

              Comment


              • #8
                For a while I was getting "meyer's cocktails" where you get and i.v. infusion of a crap ton of vitamins and some minerals. I though multivitamins did strange things to my urine - this stuff makes it crazy! This is way TMI - but the entire bathroom would smell like B-vitamins after I would pee. So gross!!
                Using low lectin/nightshade free primal to control autoimmune arthritis. (And lost 50 lbs along the way )

                http://www.krispin.com/lectin.html

                Comment


                • #9
                  haha alright, just making sure i wasn't the only person with radioactive piss.

                  Comment


                  • #10
                    Is it wrong that I have taken a black light to my pee before because of how neon it was????

                    Cheers mate, all is well

                    Comment


                    • #11
                      I thought it was Vit K. Also, mine smells pretty funky. Oh well.

                      Comment


                      • #12
                        Originally posted by Glockin Grok View Post
                        Is it wrong that I have taken a black light to my pee before because of how neon it was????

                        Cheers mate, all is well
                        It's not wrong if Jimi Hendrix was playing in the background.

                        Comment


                        • #13
                          Originally posted by glorth2 View Post
                          I thought it was Vit K. Also, mine smells pretty funky. Oh well.
                          Dehydration can cause smelly urine so drink enough water.
                          Last edited by Sue; 10-15-2011, 03:46 AM.

                          Comment

                          Working...
                          X